# SDR SWIA971450

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12043270501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR RELAY BOX IAW MM 32-31-02.  GEAR SWING CHECKS GOOD.
